# SDR SROM200400017

- Difficulty date: March 2, 2004
- Submitted: March 8, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 6549857503
- Condition: Gouged
- Location: Zone 300
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND LT HORZ. STAB T/E I/B ATTACH FITTING HAS SMALL GOUGES.  BLENDED AREA, REMOVED DAMAGE, FLAP PEENED, TREATED AND PRIMED IAW ASA EA 5510-01186 AND AAR EA 10289.
